English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Linear Programming Based Approximation Algorithms for Feedback Set Problems in Bipartite Tournaments.

MPS-Authors
/persons/resource/persons45654

van Zuylen,  Anke
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

van Zuylen, A. (2011). Linear Programming Based Approximation Algorithms for Feedback Set Problems in Bipartite Tournaments. Theoretical Computer Science, 412(23), 2556-2561. doi:10.1016/j.tcs.2010.10.047.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0010-1246-9
Abstract
There is no abstract available